# SDR SWAA2025102114906

- Difficulty date: September 15, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N8619F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33939
- Aircraft time: 40,353 hours, 19,330 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LEADING EDGE RIB LOCATED LE STA 105.26 ACCESS PANEL 331B L AT LT HORIZONTAL STABILIZER.   REPLACED LEADING EDGE RIB LOCATED LE STA 105.26 ACCESS PANEL 331B L AT LT HORIZONTAL STABILIZER IAW SRM 51-10-02-0G-0 ITEM 9, SRM 51-40-02 AND DWG 186A1304 SHEET:1 REV:A; DWG 186A1001 SHEET: 19 REV: -.
